# SDR DALA2024073007625

- Difficulty date: July 30, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON FRAME STA Y=351 BTW LONGERON 17R / L18R. SUMMARY OF NRC 00711: FRAME'S STA Y=351 BTW LONGERON 17R / L18R WAS REPAIRED PER B717-200 SRM 53-00-07-2R PROCEDURE 1 REPAIR 1. (LP #0473575)
